Resistivity of an infinite three dimensional stationary random electric conductor

Abstract : The aim of this paper is to prove that the resistivity of an infinite stationary random medium can be computed from one realization. This is accomplished through the application of the pointwise degree 2 ergodic theorem for divergence-free stationary random fields
Type de document :
Article dans une revue
Communications in Mathematical Physics, Springer Verlag, 2007, 274 (2), pp.381-397. 〈10.1007/s00220-007-0282-7〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00336466
Contributeur : Jérôme Depauw <>
Soumis le : mardi 4 novembre 2008 - 11:03:15
Dernière modification le : jeudi 7 février 2019 - 17:15:49

Lien texte intégral

Identifiants

Collections

Citation

Jérôme Depauw. Resistivity of an infinite three dimensional stationary random electric conductor. Communications in Mathematical Physics, Springer Verlag, 2007, 274 (2), pp.381-397. 〈10.1007/s00220-007-0282-7〉. 〈hal-00336466〉

Partager

Métriques

Consultations de la notice

94